×

zbMATH — the first resource for mathematics

Iterated path integrals. (English) Zbl 0389.58001

MSC:
58A12 de Rham theory in global analysis
55P35 Loop spaces
57T30 Bar and cobar constructions
53B15 Other connections
55T20 Eilenberg-Moore spectral sequences
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] J. F. Adams, On the cobar construction, Colloque de topologie algébrique, Louvain, 1956, Georges Thone, Liège; Masson & Cie, Paris, 1957, pp. 81 – 87. · Zbl 0086.37502
[2] J. F. Adams and P. J. Hilton, On the chain algebra of a loop space, Comment. Math. Helv. 30 (1956), 305 – 330. · Zbl 0071.16403
[3] Lars V. Ahlfors and Leo Sario, Riemann surfaces, Princeton Mathematical Series, No. 26, Princeton University Press, Princeton, N.J., 1960. · Zbl 0196.33801
[4] S. I. Al\(^{\prime}\)ber, The topology of functional manifolds, and the calculus of variations in the large, Uspehi Mat. Nauk 25 (1970), no. 4 (154), 57 – 122 (Russian).
[5] Akira Asada, Algebraic cohomology of loop spaces, J. Fac. Sci. Shinshu Univ. 4 (1969), 1 – 23. · Zbl 0322.55013
[6] Akira Asada, Representations of loop spaces and fibre bundles, J. Fac. Sci. Shinshu Univ. 4 (1969), 39 – 56. · Zbl 0322.55026
[7] Gilbert Baumslag, On the residual finiteness of generalised free products of nilpotent groups, Trans. Amer. Math. Soc. 106 (1963), 193 – 209. · Zbl 0112.25904
[8] Raoul Bott, The space of loops on a Lie group, Michigan Math. J. 5 (1958), 35 – 61. · Zbl 0096.17701
[9] R. Bott and H. Samelson, On the Pontryagin product in spaces of paths, Comment. Math. Helv. 27 (1953), 320 – 337 (1954). · Zbl 0052.19301
[10] Raoul Bott and Hans Samelson, Applications of the theory of Morse to symmetric spaces, Amer. J. Math. 80 (1958), 964 – 1029. · Zbl 0101.39702
[11] Edgar H. Brown Jr., Twisted tensor products. I, Ann. of Math. (2) 69 (1959), 223 – 246. · Zbl 0199.58201
[12] Henri Cartan, Sur les groupes d’Eilenberg-Mac Lane \?(\Pi ,\?). I. Méthode des constructions, Proc. Nat. Acad. Sci. U. S. A. 40 (1954), 467 – 471 (French). · Zbl 0055.41801
[13] Kuo-Tsai Chen, Iterated integrals and exponential homomorphisms, Proc. London Math. Soc. (3) 4 (1954), 502 – 512. · Zbl 0058.25603
[14] Kuo-Tsai Chen, Integration of paths, geometric invariants and a generalized Baker-Hausdorff formula, Ann. of Math. (2) 65 (1957), 163 – 178. · Zbl 0077.25301
[15] Kuo-Tsai Chen, Integration of paths — a faithful representation of paths by non-commutative formal power series, Trans. Amer. Math. Soc. 89 (1958), 395 – 407. · Zbl 0097.25803
[16] Kuo-tsai Chen, Formal differential equations, Ann. of Math. (2) 73 (1961), 110 – 133. · Zbl 0098.05702
[17] Kuo-tsai Chen, Iterated path integrals and generalized paths, Bull. Amer. Math. Soc. 73 (1967), 935 – 938. · Zbl 0179.19601
[18] Kuo-tsai Chen, Algebraic paths, J. Algebra 10 (1968), 8 – 36. · Zbl 0204.33803
[19] Kuo Tsai Chen, Covering-space-like algebras, J. Algebra 13 (1969), 308 – 326. · Zbl 0181.32501
[20] Kuo-tsai Chen, An algebraic dualization of fundamental groups, Bull. Amer. Math. Soc. 75 (1969), 1020 – 1024. · Zbl 0182.57101
[21] Kuo-tsai Chen, Algebras of iterated path integrals and fundamental groups, Trans. Amer. Math. Soc. 156 (1971), 359 – 379. · Zbl 0217.47705
[22] Kuo-tsai Chen, Differential forms and homotopy groups, J. Differential Geometry 6 (1971/72), 231 – 246. · Zbl 0229.58002
[23] Kuo-tsai Chen, Free subalgebras of loop space homology and Massey products, Topology 11 (1972), 237 – 243. · Zbl 0238.55006
[24] Kuo-tsai Chen, Iterated integrals of differential forms and loop space homology, Ann. of Math. (2) 97 (1973), 217 – 246. · Zbl 0227.58003
[25] Kuo Tsai Chen, Fundamental groups, nilmanifolds and iterated integrals, Bull. Amer. Math. Soc. 79 (1973), 1033 – 1035. · Zbl 0271.58001
[26] Kuo Tsai Chen, Iterated integrals, fundamental groups and covering spaces, Trans. Amer. Math. Soc. 206 (1975), 83 – 98. · Zbl 0301.58006
[27] Kuo Tsai Chen, Connections, holonomy and path space homology, Differential geometry (Proc. Sympos. Pure Math., Vol. XXVII, Part 1, Stanford Univ., Stanford, Calif., 1973) Amer. Math. Soc., Providence, R. I., 1975, pp. 39 – 52.
[28] Kuo Tsai Chen, Solvability on manifolds by quadratures permitting only integrals, Bull. Amer. Math. Soc. 80 (1974), 1210 – 1212. · Zbl 0295.58006
[29] Kuo Tsai Chen, Reduced bar constructions on de Rham complexes, Algebra, topology, and category theory (a collection of papers in honor of Samuel Eilenberg), Academic Press, New York, 1976, pp. 19 – 32.
[30] K. -T. Chen, Extension of C1, Advances in Math. 23 (1977), 181-210. · Zbl 0345.58003
[31] Pierre Deligne, Phillip Griffiths, John Morgan, and Dennis Sullivan, Real homotopy theory of Kähler manifolds, Invent. Math. 29 (1975), no. 3, 245 – 274. · Zbl 0312.55011
[32] W. G. Dwyer, Strong convergence of the Eilenberg-Moore spectral sequence, Topology 13 (1974), 255 – 265. · Zbl 0303.55012
[33] Samuel Eilenberg, Singular homology in differentiable manifolds, Ann. of Math. (2) 48 (1947), 670 – 681. · Zbl 0029.41904
[34] S. Eilenberg and S. Mac Lane, On the groups of H(\pi , n). I, Ann. of Math. (2) 58 (1953), 55-106. MR 15, 54.
[35] Samuel Eilenberg and John C. Moore, Homology and fibrations. I. Coalgebras, cotensor product and its derived functors, Comment. Math. Helv. 40 (1966), 199 – 236. · Zbl 0148.43203
[36] Samuel Eilenberg and John C. Moore, Limits and spectral sequences, Topology 1 (1962), 1 – 23. · Zbl 0104.39603
[37] E. Friedlander, P. A. Griffiths and J. Morgan, Homotopy theory and differential forms, Seminario di Geometria, Firenz (1972), mimeographed.
[38] T. Ganea, On the loop spaces of projective spaces, J. Math. Mech. 16 (1967), 853 – 858. · Zbl 0148.17104
[39] V. K. A. M. Gugenheim, On the chain-complex of a fibration, Illinois J. Math. 16 (1972), 398 – 414. · Zbl 0238.55015
[40] P. J. Hilton and S. Wylie, Homology theory: An introduction to algebraic topology, Cambridge University Press, New York, 1960. · Zbl 0091.36306
[41] Sze-tsen Hu, Homotopy theory, Pure and Applied Mathematics, Vol. VIII, Academic Press, New York-London, 1959. · Zbl 0088.38803
[42] H. H. Johnson, A generalization of K. T. Chen’s invariants for paths under transformation groups, Trans. Amer. Math. Soc. 105 (1962), 453 – 461. · Zbl 0124.14902
[43] W. Klingenberg, Mimeographed notes on closed geodesics (to appear in book form). · Zbl 0279.53041
[44] Shoshichi Kobayashi and Katsumi Nomizu, Foundations of differential geometry. Vol I, Interscience Publishers, a division of John Wiley & Sons, New York-London, 1963. · Zbl 0091.34802
[45] E. R. Kolchin, Differential algebra and algebraic groups, Academic Press, New York-London, 1973. Pure and Applied Mathematics, Vol. 54. · Zbl 0264.12102
[46] David Kraines, Massey higher products, Trans. Amer. Math. Soc. 124 (1966), 431 – 449. · Zbl 0146.19201
[47] David Kraines, Primitive chains and \?_{\ast }(\Omega \?), Topology 8 (1969), 31 – 38. · Zbl 0176.52404
[48] Saunders Mac Lane, Homology, Classics in Mathematics, Springer-Verlag, Berlin, 1995. Reprint of the 1975 edition. · Zbl 0818.18001
[49] Wilhelm Magnus, Beziehungen zwischen Gruppen und Idealen in einem speziellen Ring, Math. Ann. 111 (1935), no. 1, 259 – 280 (German). · Zbl 0011.15201
[50] W. S. Massey, Higher order linking numbers, Conf. on Algebraic Topology (Univ. of Illinois at Chicago Circle, Chicago, Ill., 1968) Univ. of Illinois at Chicago Circle, Chicago, Ill., 1969, pp. 174 – 205. · Zbl 0212.55904
[51] J. Peter May, Matric Massey products, J. Algebra 12 (1969), 533 – 568. · Zbl 0192.34302
[52] John Milnor, Isotopy of links. Algebraic geometry and topology, A symposium in honor of S. Lefschetz, Princeton University Press, Princeton, N. J., 1957, pp. 280 – 306. · Zbl 0080.16901
[53] J. Milnor, Morse theory, Based on lecture notes by M. Spivak and R. Wells. Annals of Mathematics Studies, No. 51, Princeton University Press, Princeton, N.J., 1963. · Zbl 0108.10401
[54] John W. Milnor and John C. Moore, On the structure of Hopf algebras, Ann. of Math. (2) 81 (1965), 211 – 264. · Zbl 0163.28202
[55] A. L. Oniščik, On cohomologies of spaces of paths, Mat. Sb. N.S. 44(86) (1958), 3 – 52 (Russian).
[56] A. N. Paršin, On a certain generalization of Jacobian manifold, Izv. Akad. Nauk SSSR Ser. Mat. 30 (1966), 175 – 182 (Russian).
[57] Rimhak Ree, Lie elements and an algebra associated with shuffles, Ann. of Math. (2) 68 (1958), 210 – 220. · Zbl 0083.25401
[58] Rimhak Ree, Generalized Lie elements, Canad. J. Math. 12 (1960), 493 – 502. · Zbl 0093.25503
[59] Jean-Pierre Serre, Homologie singulière des espaces fibrés. Applications, Ann. of Math. (2) 54 (1951), 425 – 505 (French). · Zbl 0045.26003
[60] Larry Smith, Homological algebra and the Eilenberg-Moore spectral sequence, Trans. Amer. Math. Soc. 129 (1967), 58 – 93. · Zbl 0177.51402
[61] Larry Smith, On the Eilenberg-Moore spectral sequence, Algebraic topology (Proc. Sympos. Pure Math., Vol. XXII, Univ. Wisconsin, Madison, Wis., 1970) Amer. Math. Soc., Providence, R.I., 1971, pp. 231 – 246. · Zbl 0197.19702
[62] J. Wolfgang Smith, The de Rham theorem for general spaces, Tôhoku Math. J. (2) 18 (1966), 115 – 137. · Zbl 0146.19402
[63] John Stallings, Homology and central series of groups, J. Algebra 2 (1965), 170 – 181. · Zbl 0135.05201
[64] Urs Stammbach, Homology in group theory, Lecture Notes in Mathematics, Vol. 359, Springer-Verlag, Berlin-New York, 1973. · Zbl 0272.20049
[65] James D. Stasheff, \?-spaces and classifying spaces: foundations and recent developments, Algebraic topology (Proc. Sympos. Pure Math., Vol. XXII, Univ. Wisconsin, Madison, Wis., 1970) Amer. Math. Soc., Providence, R.I., 1971, pp. 247 – 272.
[66] D. Sullivan, Differential forms and the topology of manifolds, Manifolds — Tokyo 1973 (Proc. Internat. Conf., Tokyo, 1973) Univ. Tokyo Press, Tokyo, 1975, pp. 37 – 49.
[67] Moss E. Sweedler, Hopf algebras, Mathematics Lecture Note Series, W. A. Benjamin, Inc., New York, 1969. · Zbl 0194.32901
[68] André Weil, Sur les théorèmes de de Rham, Comment. Math. Helv. 26 (1952), 119 – 145 (French). · Zbl 0047.16702
[69] André Weil, Introduction à l’étude des variétés kählériennes, Publications de l’Institut de Mathématique de l’Université de Nancago, VI. Actualités Sci. Ind. no. 1267, Hermann, Paris, 1958 (French). · Zbl 0137.41103
[70] J. H. C. Whitehead, An expression of Hopf’s invariant as an integral, Proc. Nat. Acad. Sci. U. S. A. 33 (1947), 117 – 123. · Zbl 0030.07902
[71] Hassler Whitney, Geometric integration theory, Princeton University Press, Princeton, N. J., 1957. · Zbl 0083.28204
[72] Wen Tsün Wu, Theory of \?*-functor in algebraic topology — real topology of fiber squares, Sci. Sinica 18 (1975), no. 4, 464 – 482. · Zbl 0336.55019
[73] William G. Dwyer, Exotic convergence of the Eilenberg-Moore spectral sequence, Illinois J. Math. 19 (1975), no. 4, 607 – 617. · Zbl 0328.55014
[74] V. K. A. M. Gugenheim, On the multiplicative structure of the de Rham theory, J. Differential Geometry 11 (1976), no. 2, 309 – 314. · Zbl 0344.55004
[75] V. K. A. M. Gugenheim, On Chen’s iterated integrals (to appear). · Zbl 0391.58004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.